# SDR UIEA200600189

- Difficulty date: July 28, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 86,660 hours, 17,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 665B1448623
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W-L/E WING PANEL CORRODED TWO SPOTS AREA IS I/B ON MOST I/B L/E NEAR FUSELAGE.
